# SDR TWAA9908702

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Discharged
- Location: Row 11
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT ROWS 11 TO 16 ON RT SIDE STAYED ON.  REPLACED THE BATTERY PACK AND CLEANED MOISTURE FROM THE LIGHT STRIP.  CHECK-C 4-7-99 LAX.
